Regularization of discontinuous foliations: Blowing up and sliding conditions via Fenichel theory

Nenhuma Miniatura disponível

Data

2017-12-15

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We study the regularization of an oriented 1-foliation F on M∖Σ where M is a smooth manifold and Σ⊂M is a closed subset, which can be interpreted as the discontinuity locus of F. In the spirit of Filippov's work, we define a sliding and sewing dynamics on the discontinuity locus Σ as some sort of limit of the dynamics of a nearby smooth 1-foliation and obtain conditions to identify whether a point belongs to the sliding or sewing regions.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Differential Equations, v. 263, n. 12, p. 8362-8390, 2017.

Itens relacionados